Authors: Chun-Xuan Jiang
Using Jiang function we prove x2 + y4 (J. Friedlander and H. Iwaniec, The polynomial x2 + y4 Captures its primes, Ann. Math., 148(1998) 945-1040)
Comments: 2 pages
[v1] 27 Apr 2010
Unique-IP document downloads: 45 times
Add your own feedback and questions here:
You are equally welcome to be positive or negative about any paper but please be polite. If you are being critical you must mention at least one specific error, otherwise your comment will be deleted as unhelpful.